Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blwac

Changing Accutane dose; a little over 3 months in.

I am a little over 3 months of my 5 month treatment of accutane. My dose is alternating days of one 40mg/per day and 2 40mg/per day. So I basically take one pill one day then 2 the next then 1 again and so on. Well I am a cross country runner, and we are starting to get towards the big meets at the end of the season. However, I have been sore and tired my last few races, and we believe it might be the accutane. I called my dermatologist, and he said I could start taking only one pill a day until the end. I want to do the right thing with accutane, so is it ok to start taking a lower dose? Will it affect me in any way?

Share this post


Link to post
Share on other sites

There's a possibility it won't affect your outcome, and there's also a possibility your acne will come back after finishing the rest of the course on a lower dose if you don't meet cumulative dosage recommendations.

Share this post


Link to post
Share on other sites

By the time my races are over, my course will be over. So I'll probably just stay on the once a day path for the rest of the time and see how it goes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×